# SDR DALA13008033274

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED SHEAR PLATE IAW ROUTINE CARD 5320-01089-01, FOUND CORRODED WEB AT LEVEL, STR 23R AND BETWEEN FR 69 TO FR 70. REPLACED WEB AT LEVEL STR 23R AND BETWEEN FR 69 TO FR 70 IAW SRM 51-72-11.
